# SDR TC8A99016

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705A
- Make and model: Boeing 727-21C
- Aircraft serial: 19134
- Engine: Pwa JT8D7B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 3 Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

KMSP-KMSP TRIP NR 03341.  ENG NR 3 STRUT O/H OCCURED IN CLIMB, COMPLIED WITH ENG STRUT O/H CHECKLIST.  ENG NR 3 FIRE WARNING LIGHT CAME ON DURING CLIMB, COMPLIED WITH ENG FIRE SEVERE DAMAGE SEPARATION CHECKLIST AND SHUT ENG DOWN AND FIRED THE EXTINGUISHER.  LIGHT REMAINED ILLUM AND FIRE BELL SOUNDED.  FIRED THE 2ND BOTTLE, FIRE LIGHT REMAINED ILLUM.  INSPECT NR 3 STRUT, FOUND HIGH PRESS S/O VALVE CLAMP OFF.  REINSTALLED.  REPAIRED WIRING AT HIGH PRESS S/O VALVE IAW B727 MM 36-13-0, OPS CHECK NORM.  REPAIRED WIRING AT NR 3 STRUT FIRE WARNING CANNON PLUG, OPS CHECK NORM IAW B727 MM 26-11-01.  R/R'D LT AND RT FIRE BOTTLES AND SQUIBS IAW B727 MM 26-21-00.  INSPECTED ENG AND PYLON FOR DAMAGE, NONE NOTED.  PERFORMED
